A note on generalized derivations as a Jordan homomorphisms
Bull. Korean Math. Soc. 2020 Vol. 57, No. 3, 709-737
Published online February 13, 2020
Printed May 31, 2020
Arusha Chandrasekhar, Shailesh Kumar Tiwari
Indian Institute of Science Education and Research, Bhopal; Indian Institute of Technology Patna
Abstract : Let $R$ be a prime ring of characteristic different from $2$. Suppose that $F$, $G$, $H$ and $T$ are generalized derivations of $R$. Let $U$ be the Utumi quotient ring of $R$ and $C$ be the center of $U$, called the extended centroid of $R$ and let $f(x_1,\ldots,x_n)$ be a non central multilinear polynomial over $C$. If \begin{align*} &\ F(f(r_1,\ldots,r_n))G(f(r_1,\ldots,r_n))-f(r_1,\ldots,r_n)T(f(r_1,\ldots,r_n))\\ =&\ H(f(r_1,\ldots,r_n)^2) \end{align*} for all $r_1, \ldots, r_n \in R$, then we describe all possible forms of $F$, $G$, $H$ and $T$.
Keywords : Generalized derivations, Jordan homomorphism, multilinear polynomials, Utumi quotient ring, extended centroid
MSC numbers : 16W25, 16N60
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd